# SDR DALA2016042503378

- Difficulty date: April 24, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 56,646 hours, 23,126 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Nr 5 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP JACKSCREW PITTED.  REPLACED THE JACKSCREW IAW AMM.
